MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PR 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; IMPLANT,FIXATION DEVICE CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PR 4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT; IMPLANT,FIXATION DEVICE CONDYLAR PLATE
Model Number 02.124.413
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc ; device is not expected to be returned for manufacturer review/investigation.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.Device was used for treatment, not diagnosis.If additional is obtained that was not available for the initial med-watch, the investigation will be updated as applicable, and a follow-up med-watch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient had a 13 hole 4.5 (variable angle locking plate)va-lcp condylar plate 02.124.413 lot#l020868 in (b)(6) 2017.Patient reported to operating room with complaint of pain.X-ray showed the plate had broken between the 3rd and 4th shaft hole distally due to a delayed non union.Plate was removed on (b)(6) 2017 and replaced with a rafn (retrograde anterograde fixaion nail) nail.The surgery was completed successfully.No complications were reported.This complaint is for one device this report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
A device history record review was performed for the subject device: part no.: 02.124.413.Lot no.: l020868, manufacturing location: (b)(4).Release to warehouse date: 20.Jun.2016.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/12 HOLE/266MM/LEFT
Common Device Name
IMPLANT,FIXATION DEVICE CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PR
1302 wrights lane east
west chester PA 19380
MDR Report Key7207006
Report Number2939274-2018-50304
Device Sequence Number16324418
Product Code JDP
UDI-Device Identifier10886982042873
UDI-Public(01)10886982042873(10)L020868
Combination Product (Y/N)N
Initial Reporter StateWA
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.413
Device Catalogue Number02.124.413
Device Lot NumberL020868
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2017
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;